# SDR DALA2017021301181

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 1,598 hours, 1,285 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 33 EMERGENCY LIGHT INOPERATIVE.  CONNECTED LIGHT CONNECTOR.
